# SDR HEEA0013629

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7040U
- Make and model: Bolkms BK117B1
- Aircraft serial: 7180
- System (JASC): 2210 · Autopilot System
- Part: Autopilot
- Part number: 7000299908
- Condition: Failed
- Location: Cockpit
- Component: PC700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

API WORKS INTERMITTENTLY, SAS/ATT DOES NOT WORK.
